Publications by the researcher in collaboration with Antonio Lorenzo Bonilla Ramírez (10)

2020

  1. Cesàro bounded operators in Banach spaces

    Journal d'Analyse Mathematique, Vol. 140, Núm. 1, pp. 187-206

2019

  1. Ergodic and dynamical properties of m-isometries

    Linear Algebra and Its Applications, Vol. 561, pp. 98-112

  2. C0-semigroups of m-isometries on Hilbert spaces

    Journal of Mathematical Analysis and Applications, Vol. 472, Núm. 1, pp. 879-893

2016

  1. On convex-cyclic operators

    Journal of Mathematical Analysis and Applications, Vol. 434, Núm. 2, pp. 1166-1181

2011

  1. Li-Yorke and distributionally chaotic operators

    Journal of Mathematical Analysis and Applications, Vol. 373, Núm. 1, pp. 83-93

2008

  1. Chaotic behavior of the Riesz transforms for Hermite expansions

    Journal of Mathematical Analysis and Applications, Vol. 337, Núm. 1, pp. 702-711

2005

  1. Hypercyclic, topologically mixing and chaotic semigroups on Banach spaces

    Studia Mathematica, Vol. 170, Núm. 1, pp. 57-75

2004

  1. On hypercyclicity and supercyclicity criteria

    Bulletin of the Australian Mathematical Society, Vol. 70, Núm. 1, pp. 45-54

2003

  1. On the existence of chaotic and hypercyclic semigroups on Banach spaces

    Proceedings of the American Mathematical Society

2002

  1. ℂ-supercyclic versus ℝ+-supercyclic operators

    Archiv der Mathematik, Vol. 79, Núm. 2, pp. 125-130